MathSciNet Relay Station
MathSciNet bibliographic data
MR1503350 DML
Kuratowski, C.; Von Neumann, J. On some analytic sets defined by transfinite induction. Ann. of Math. (2) 38 (1937), no. 2, 521–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement